# SDR SWAA113547

- Difficulty date: May 5, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 29,712 hours, 18,841 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, LT HORIZONTAL STABILIZER CRACKED AT THE LOWER IN-SPAR SKIN AT STA 129.5.  REPAIRED SKIN PER SRM.
